# SDR AALA202504248354

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 54,187 hours, 27,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DEPARTURE AT 8000', FLIGHT ATTENDANT CALLED THE COCKPIT TO REPORT THAT TWO OF THEM SMELLED A STRONG "RANCID SOUR" ODOR IN THE BACK OF THE AIRPLANE FROM ABOUT ROW 25 AFT. DECESION MADE TO RETURN TO CLT. MAINTENANCE ACCOMPLISHED J/C 26L00021001- NO FAULT FOUND. DURING ENGINE RUN ISOLATION NO ABNORMAL SMELL/TASTE DETECTEDIN COCKPIT NOR CABIN. A/C OK FOR SERVICE.
